Children's Advil Cold and Flu Multi-Symptom Drug Information [ Pfizer ]
Table of content
Children's Advil Cold and Flu Multi-Symptom category:
Active ingredients:
Children's Advil Cold and Flu Multi-Symptom companies and manufacturers:
General Information
Children's Advil Cold and Flu Multi-Symptom forms, composition and dosages:
- Suspension; Oral; Chlorpheniramine Maleate 1 mg; Ibuprofen 100 mg; Pseudoephedrine Hydrochloride 15 mg / 5 ml
Indications, usages and classification codes:
- M01AE51 - Ibuprofen, combinations
- R06AB54 - Chlorphenamine, combinations
PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!
- Children's Advil Cold and Flu Multi-Symptom analogs
- Children's Advil Cold and Flu Multi-Symptom similar
- Advil Allergy Sinus Wyeth
- Advil Cold and Sinus Nighttime Wyeth
- Advil Cold and Sinus Plus Wyeth
- Children's Advil Allergy Sinus Wyeth
- Children's Advil Cold Plus Wyeth
- Advil Allergy Sinus Pfizer; Wyeth
- Advil Cold and Sinus Nighttime Pfizer; Wyeth
- Advil Cold and Sinus Plus Pfizer; Wyeth
- Cold + Sinus Plus Vita Health Products